# SDR AALA2020022099016

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 56,470 hours, 32,935 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3017946030
- Part serial: DH9143942
- Condition: Faulty
- Location: Lt Engine
- Part time: 11,180 hours, 6,694 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ENGINE RUNUP FOR TAKEOFF WITH BOTH ENGINES AT 50% N1, THRUST LEVERS PLACED IN TOGA LEFT ENGINE EXTREMELY SLOW TO RUNUP. ASSYMETRIC THRUST CREATED REJECT ON RUNWAY. MAX AIRSPEED 50 KTS. ACCOMP;ISED TSM TASK 71-00-00-810-807-A AND TSM TASK 73-20-00-810-919-A. REPLACED LT ENG T-12 SENSOR IAW AMM 73-21-40.
